# SDR AUS20040315

- Difficulty date: April 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Nut
- Part number: 332BF6
- Condition: Mismanufactured
- Location: Nr 1 Eng Flange
- Part time: 9 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE OUTPUT DRIVESHAFT TO OUTPUT FLANGE ATTACHMENT NUTS FAULTY.  MATING SURFACE OF NUTS MISALIGNED. NUTS ARE PART OF BOLT SET PN 332BF6.  SUSPECT MANUFACTURING ERROR.
